The Michigan Mathematical Journal
- Michigan Math. J.
- Volume 51, Issue 2 (2003), 279-304.
Geodesics on quoteint-manifolds and their corresponding limit points
Michigan Math. J., Volume 51, Issue 2 (2003), 279-304.
First available in Project Euclid: 4 August 2003
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 30F40: Kleinian groups [See also 20H10] 20H10: Fuchsian groups and their generalizations [See also 11F06, 22E40, 30F35, 32Nxx] 53C22: Geodesics [See also 58E10]
Secondary: 31A15: Potentials and capacity, harmonic measure, extremal length [See also 30C85] 31B15: Potentials and capacities, extremal length 31C12: Potential theory on Riemannian manifolds [See also 53C20; for Hodge theory, see 58A14]
Lundh, Torbjörn. Geodesics on quoteint-manifolds and their corresponding limit points. Michigan Math. J. 51 (2003), no. 2, 279--304. doi:10.1307/mmj/1060013197. https://projecteuclid.org/euclid.mmj/1060013197